# SDR ASAA2014101609419

- Difficulty date: October 16, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 29,034 hours, 8,721 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ANNUNCIATED ON GROUND.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE NORMAL, OPS RESTORED.
